EconPapers    
Economics at your fingertips  
 

New Results for Multipoint Singular Boundary Value Problems on a Measure Chain

Yan Sun, Yongping Sun and Patricia J. Y. Wong

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We study the existence and uniqueness of positive solutions for a class of singular m -point boundary value problems of second order differential equations on a measure chain. A sharper sufficient condition for the existence and uniqueness of positive solutions as well as positive solutions is obtained by the technique of lower and upper solutions and the maximal principle theorem.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/465653.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/465653.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:465653

DOI: 10.1155/2014/465653

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:465653